# SDR 9504469180

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3312L
- Make and model: Doug DC-9-14
- Aircraft serial: 45707
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 39244421
- Condition: Malfunctioned
- Location: Airfoil Anti-Ice
- Part time: 34,434 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRFOIL ICE PROTECTION PRESSURE ABNORMAL LIGHT ILLUMINATED DURING CRUISE.  PERFORMED PRECAUTIONARY COCKPIT OPERATING PROCEDURES AND DIVERTED TO CLE.  REPLACED AIRFOIL ANTI-ICE PRESSURE REGULATOR AND SHUTOFF VALVE.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
